MathSciNet Relay Station
MathSciNet bibliographic data
MR2299780 (2008d:65053) 65H10 (14M10 60E15)
Beltrán, C.; Pardo, L. M. On the probability distribution of condition numbers of complete intersection varieties and the average radius of convergence of Newton's method in the underdetermined case. Math. Comp. 76 (2007), no. 259, 1393–1424 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement